# SDR 96ZZZM433

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 178
- Part time: 44,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MSI 702-0119-1002 DENT AT STATION 178 RIGHT SIDE FORWARD OF WINDOW POST E-F.  REWORKED DENT ON STATION 178 RIGHT SIDE FORWARD WINDOW POST, FOUND OUT OF LIMITS AS PER SRM 51-40-1.  FABRICATED DOUBLER AS PER SRM 53-30-3 10 INCHES BY 13 INCHES .050 2024-T3 LOT NR 495092.  INSTALLED DOUBLER AS PER SRM 53-30-3 AT STATION 178 RT SIDE FWD OF WINDOW POST E-F.
